# SDR AALA20090512TUL11

- Difficulty date: April 13, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 56,331 hours, 29,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND MANUAL LIMITS AT SEAT TRACK NR 6 AT STA 854-859.  INSTALLED SEAT TRACK PLUG PER AARD 53-20-00-10.
